# SDR VAZ2004F00001

- Difficulty date: January 14, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N119PA
- Make and model: Cessna 402B
- Aircraft serial: 402B0610
- Engine: Cont TSIO520*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Web
- Part number: 52130404
- Condition: Cracked
- Location: Rt Nosewheel Wel
- Part time: 6,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG WW WEB FOUND CRACKED AT THE RT PIVOT POINT OF THE NOSE GEAR RETRACTION LINKAGE.
